Anyone struggling with diarrhea during taper? « on: March 17, 2019, 02:38:19 pm »
Hello. I have been tapering klonopin for a 4 months. I was on 8mg for 23 years. I’m tapering .25mg per 30 days. I can’t get off the toilet. I have lomotil that I have been taking, but it is not helping like it usually does. Has anyone else had this withdrawal symptom?
Re: Anyone struggling with diarrhea during taper? « Reply #1 on: March 17, 2019, 09:15:49 pm »
Hey, sorry you’re having stomach issues. That is no fun at all. I (like you) was on Klonopin and when I tapered I had bouts of diarrhea (and vomiting) that would come and go. And yep, when I had it nothing would help. I do believe this is all related to w/d. I was on 2mg for 7 years so with you being on 8mg for 23 years I am willing to bet this is all related to w/d. But again, it did pass for me but it took awhile. If it gets really bad that would be something most def worth getting checked out by the DR. I would hate to see you get dehydrated from prolong bouts of it. I wish I could give you some advice on what helped me, but nothing did. I had to just grin and bear it unfortunately. So sorry you are dealing with that, I feel for you
Re: Anyone struggling with diarrhea during taper? « Reply #2 on: March 17, 2019, 11:05:34 pm »
[…] – Bummer. Diarrhea is a really annoying s/x. I’ve had some IBS problems for years but worse during the taper.
I can say that eating more natural foods – fresh fruits and veggies apparently provided more fiber and helped the problem a whole lot. I also cut out most meat though have small amounts occasionally.
The diet change was due to high sugar levels from diabetes which the doctor said would require insulin if I did not get it under control fast. From my reading a whole food, plant based diet would regulate the sugar. The much improved bathroom issue was just a bonus.
I’m really sorry you are dealing with this and know it can be a serious problem. I hope that will level out for you.
All the best, LA